×

zbMATH — the first resource for mathematics

Multivariable isometries related to certain convex domains. (English) Zbl 06866698
Summary: Several interesting results exist in the literature on subnormal operator tuples having their spectral properties tied to the geometry of strictly pseudoconvex domains or to that of bounded symmetric domains in \(\mathbb{C}^n\). We introduce a class \(\Omega^{(n)}\) of convex domains in \(\mathbb{C}^n\) which, for \(n \geq 2\), is distinct from the class of strictly pseudoconvex domains and the class of bounded symmetric domains and which lends itself to the application of theories related to the abstract inner function problem and the \(\overline{\partial}\)-Neumann problem, allowing us to make a number of interesting observations about certain subnormal operator tuples associated with the members of the class \(\Omega^{(n)}\).
MSC:
47B20 Subnormal operators, hyponormal operators, etc.
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid
References:
[1] A.B. Aleksandrov, Inner functions on compact spaces, Funct. Anal. Appl. 18 (1984), 87-98. · Zbl 0574.32006
[2] A. Athavale, Subnormal tuples quasi-similar to the Szegö tuple, Michigan Math. J. 35 (1988), 409-412. · Zbl 0676.47011
[3] —-, On the intertwining of joint isometries, J. Oper. Th. 23 (1990), 339-350. · Zbl 0738.47005
[4] —-, On the intertwining of \(∂ {\mathcal D}\)-isometries, Compl. Anal. Oper. Th. 2 (2008), 417-428. · Zbl 1182.47024
[5] A. Athavale and S. Pedersen, Moment problems and subnormality, J. Math. Anal. Appl. 146 (1990), 434-441. · Zbl 0699.47014
[6] A. Athavale and S. Podder, On the multiplication tuples related to certain reproducing kernel Hilbert spaces, Compl. Anal. Oper. Th. 10 (2016), 1329-1338. · Zbl 1358.47012
[7] H.P. Boas and E.J. Straube, Global regularity of the \(\overline ∂\)-Neumann problem: A survey of the \(L^2\)-Sobolev theory, in Several complex variables, MSRI Publications 37 (1999), 79-111. · Zbl 0967.32033
[8] E. Cartan, Sur les domaines bornés homogènes de l’espace des \(n\) variables complexes, Abh. Math. Sem. Hamburg 11 (1935), 116-162. · JFM 61.0370.03
[9] D.W. Catlin, Global regularity of the \(\overline ∂\)-Neumann problem, Proc. Sympos. Pure Math. 4 (1984), 39-49.
[10] J.B. Conway, The theory of subnormal operators, Math. Surv. Mono. 36, American Mathematical Society, Providence, RI, 1991. · Zbl 0743.47012
[11] —-, A course in operator theory, Grad. Stud. Math. 21, American Mathematical Society, Providence, RI, 2000. · Zbl 0936.47001
[12] D. Crocker and I. Raeburn, Toeplitz operators on certain weakly pseudoconvex domains, J. Austral. Math. Soc. 31 (1981), 1-14. · Zbl 0468.47015
[13] R.E. Curto, Spectral inclusion for doubly commuting subnormal \(n\)-tuples, Proc. Amer. Math. Soc. 83 (1981), 730-734. · Zbl 0476.47017
[14] K.R. Davidson, On operators commuting with Toeplitz operators modulo the compact operators, J. Funct. Anal. 24 (1977), 356-368. · Zbl 0343.47022
[15] M. Didas, Dual algebras generated by von Neumann \(n\)-tuples over strictly pseudoconvex sets, Dissert. Math. (Roz. Mat.) 425 (2004). · Zbl 1065.47002
[16] —-, A note on the Toeplitz projection associated with spherical isometries, preprint.
[17] M. Didas and J. Eschmeier, Subnormal tuples on strictly pseudoconvex and bounded symmetric domains, Acta Sci. Math. (Szeged) 71 (2005), 691-731. · Zbl 1110.47014
[18] M. Didas, J. Eschmeier and K. Everard, On the essential commutant of analytic Toeplitz operators associated with spherical isometries, J. Funct. Anal. 261 (2011), 1361-1383. · Zbl 1236.47022
[19] K. Diedrich and J.E. Fornaess, Pseudoconvex domains with real analytic boundary, Ann. Math. (1978), 371-384. · Zbl 0378.32014
[20] J. Eschmeier, On the reflexivity of multivariable isometries, Proc. Amer. Math. Soc. 134 (2005), 1783-1789. · Zbl 1173.47301
[21] J. Eschmeier and K. Everard, Toeplitz projections and essential commutants, J. Funct. Anal. 269 (2015), 1115-1135. · Zbl 1333.47022
[22] G.B. Folland and J.J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Ann. Math. Stud., Princeton University Press, Princeton, 1972. · Zbl 0247.35093
[23] M. Grangé, Diviseurs de Leibenson et problème de Gleason pour \(H^{∞}(Ω)\) dans le cas convexe, Bull. Soc. Math. France 114 (1986), 225-245.
[24] M. Hakim and N. Sibony, Frontiére de Shilov et spectre de \(A(\overline D)\) pour les domaines faiblement psedoconvexes, C.R. Acad. Sci. Paris 281 (1975), 959-962. · Zbl 0324.46058
[25] W.W. Hastings, Commuting subnormal operators simultaneously quasisimilar to unilateral shifts, Illinois J. Math. 22 (1978), 506-519. · Zbl 0391.47010
[26] G.M. Henkin, The approximation of functions in pseudo-convex domains and a theorem of Z.L. Leibenzon, Bull. Acad. Polon. Sci. 19 (1971), 37-42. · Zbl 0214.33701
[27] L. Hörmander, \(L^2\) estimates and existence theorems for the \(\overline ∂\) operator, Acta Math. 113 (1965), 89-152. · Zbl 0158.11002
[28] T. Ito, On the commuting family of subnormal operators, J. Fac. Sci. Hokkaido Univ. 14 (1958), 1-15. · Zbl 0089.32302
[29] M. Jarnicki and P. Pflug, First steps in several complex variables: Reinhardt domains, Europ. Math. Soc., 2008. · Zbl 1148.32001
[30] N.P. Jewell and A.R. Lubin, Commuting weighted shifts and analytic function theory in several variables, J. Oper. Th. 1 (1979), 207-223. · Zbl 0431.47016
[31] K. Kliś and M. Ptak, \(k\)-Hyperreflexive subspaces, Houston J. Math. 32 (2006), 299-313.
[32] J.J. Kohn, The range of the tangential Cauchy-Riemann operator, Duke Math. J. 53 (1986), 525-545. · Zbl 0609.32015
[33] J.J. Kohn and H. Rossi, On the extension of holomorphic functions from the boundary of a complex manifold, Ann. Math. 81 (1965), 451-472. · Zbl 0166.33802
[34] S. Krantz, Function theory of several complex variables, American Mathematical Society, Providence, RI, 2001. · Zbl 1087.32001
[35] W. Mlak, Intertwining operators, Stud. Math. 43 (1972), 219-233. · Zbl 0257.46081
[36] P. Pflug, Über polynomiale funktionen auf holomorphiegebieten, Math. Z. 138 (1974), 133-139. · Zbl 0287.32011
[37] S.I. Pinchuk, Homogeneous domains with piecewise-smooth boundaries, Math. Z. 32 (1982) (in Russian); Math Notes 32 (1982), 849-852 (in English). · Zbl 0576.32041
[38] B. Prunaru, Some exact sequences for Toeplitz algebras of spherical isometries, Proc. Amer. Math. Soc. 135 (2007), 3621-3630. · Zbl 1129.47060
[39] M. Putinar, Spectral inclusion for subnormal \(n\)-tuples, Proc. Amer. Math. Soc. 90 (1984), 405-406.
[40] A.S. Raich and E.J. Straube, Compactness of the complex Green operator, Math. Res. Lett. 15 (2008), 761-778. · Zbl 1157.32032
[41] R.M. Range, Holomorphic functions and integral representations in several complex variables, Springer-Verlag, New York, 1986. · Zbl 0591.32002
[42] W. Rudin, New constructions of functions holomorphic in the unit ball of \(\C^n\), CBMS Reg. Conf. Ser. Math., American Mathematical Society, Providence, RI, 1986.
[43] N. Salinas, The \(\overline ∂\)-formalism and the \(\RC^*\)-algebra of the Bergman \(n\)-tuple, J. Oper. Th. 22 (1989), 325-343. · Zbl 0743.47013
[44] N. Salinas, A. Sheu and H. Upmeier, Toeplitz operators on pseudoconvex domains and foliation \(\RC^*\)-algebras, Ann. Math. 130 (1989), 531-565. · Zbl 0708.47021
[45] A. Sheu, Isomprphism of the Toeplitz \(\RC^*\)-algebras for the Hardy and Bergman spaces of certain Reinhardt domains, Proc. Amer. Math. Soc. 116 (1992), 113-120. · Zbl 0783.47038
[46] T. Sunada, Holomorphic equivalence problem for bounded Reinhardt domains, Math. Ann. 235 (1978), 111-128. · Zbl 0357.32001
[47] J.L. Taylor, The analytic-functional calculus for several commuting operators, Acta Math. 125 (1970), 1-38. · Zbl 0233.47025
[48] H. Upmeier, Toeplitz operators and index theory in several complex variables, Oper. Th. Adv. Appl. 81, Birkhäuser Verlag, Basel, 1996. · Zbl 0957.47023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.